Georgia, 2007Damaging Wind in Georgia, November 26, 2007
November 26, 2007 · NWS TAE · 1 event in 1 county or zone
A severe thunderstorm produced wind damage just north of the Seminole-Miller County line.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A severe thunderstorm produced wind damage just north of the Seminole-Miller County line.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Nov 26, 9:46 AM EST, 14 minutes earlier.
Area forecast discussion, Nov 26, 9:46 AM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
946 AM EST MON NOV 26 2007
.DISCUSSION...12 UTC SURFACE ANALYSIS SHOWS A 1008MB SURFACE LOW
JUST NORTH OF JACKSON TN. A COLD FRONT EXTENDED SOUTHWARD FROM THIS
SURFACE LOW...JUST WEST OF THE MS/AL BORDER AND INTO FAR EASTERN
LOUISIANA AND INTO THE WEST CENTRAL GULF OF MEXICO. THE POSITION OF
THE WARM FRONT IS OPEN TO SOME DEBATE. I ANALYZED THE FRONT JUST
NORTH OF OF THE FLORIDA BORDER...GENERALLY FROM JUST SOUTH OF
DOTHAN...TO MOULTRIE TO NORTH OF VALDOSTA.
500 MB ANALYSIS AT 12 UTC SHOWS THE UPPER LOW HAS OPENED INTO A TROF
AND IS APPROACHING LITTLE ROCK. A LARGE RIDGE IS ANALYZED OVER THE
ATLANTIC...JUST NORTH OF HISPANOLA.
RADAR IMAGERY AT 1350Z IS SHOWING A WELL DEFINED CONVECTIVE BAND
FROM NORTHERN HOUSTON COUNTY SOUTHWARD INTO NORTHERN CALHOUN COUNTY
FL. THERE IS SOME DOUBT AS TO WHETHER THE WIND ASSOCIATED WITH THIS
LINE IS ACTUALLY REACHING THE SURFACE. THE 12 UTC SOUNDING FROM KTAE
INDICATED A RELATIVELY STABLE BOUNDARY LAYER UP TO 950MB. ONCE THE
WARM FRONT MOVES FURTHER NORTH...WELL LIKELY GET SOME BETTER
INSTABILITY...BUT THIS WILL LIKELY ONLY EXIST IN FLORIDA...AND EVEN
THEN ONLY IN AREAS FROM TALLAHASSEE EASTWARD WHERE SOME INSOLATION
WILL OCCUR.
THREAT FOR SEVERE WEATHER HAS BEEN TRIMMED BACK ONLY INTO FLORIDA
DUE TO LACK OF SURFACE BASED INSTABILITY. VISIBLE SATELLITE SHOWS
PARTLY CLOUDY SKIES EAST OF TALLAHASSEE...WHERE TEMPERATURES ARE
ALREADY RUNNING IN THE LOWER 70S. WITH THE BETTER INSTABILITY IN
FLORIDA...THE THREAT FOR AN ISOLATED STRONG TO SEVERE THUNDERSTORM
EXISTS...ESPECIALLY IF BETTER INSTABILITY CAN BE REALIZED THIS
AFTERNOON. HOWEVER...THE DYNAMICS ASSOCIATED WITH THIS SYSTEM WILL
BE WEAKENING AS THE UPPER TROF SHIFTS NORTHEASTWARD AND WEAKENS IN
THE OHIO VALLEY.
CURRENT FORECAST HAS 90 POPS TAPERING DOWN TO 50 POPS WEST TO EAST.
BASED ON CURRENT RADAR TRENDS...THESE POPS NEED TO COME UP ACROSS
THE WESTERN HALF OF THE FORECAST AREA. RAIN CHANCES WILL BE
DIMINISHING IN THE WEST IN THE AFTERNOON HOURS AS THE COLD FRONT
MOVES TOWARD THE REGION. WILL MAKE A FEW MINOR ADJUSTMENTS TO
TEMPERATURES AS WELL.
&&
.AVIATION...IFR CIGS AND VSBYS PERSIST ACROSS MUCH OF GA AND THE FL
BIG BEND THIS MORNING...WHILE A BAND OF RAIN AND INTENSE
THUNDERSTORMS CONTINUES TO MOVE EASTWARD ACROSS AL AND THE EASTERN
FL PANHANDLE. IN AREAS WHERE SHOWERS HAVE DEVELOPED...CIGS AND VSBYS
HAVE MIXED OUT TO MVFR...HOWEVER LIFR VSBYS AND STRONG WIND GUSTS
HAVE BEEN REPORTED IN SOUTHEAST AL AND THE FL PANHANDLE IN VERY
HEAVY RAINFALL WITH THE SQUALL LINE. EXPECT CONDITIONS ACROSS GA AND
THE FL PANHANDLE TO IMPROVE TO MVFR AHEAD OF THE SQUALL LINE...WITH
IFR CONDITIONS ASSOCIATED WITH THE SQUALL LINE AS IT CONTINUES TO
MOVE EASTWARD. EXPECT CONDITIONS TO IMPROVE TO VFR FOLLOWING THE
PASSAGE OF THE COLD FRONT LATE WHICH SHOULD MOVE INTO EASTERN
PORTIONS OF THE AREA BY LATE THIS AFTERNOON...EXCEPT FOR MVFR VSBYS
OVER PORTIONS OF SOUTH CENTRAL GA AND THE EASTERN FLORIDA BIG BEND
BY DAYBREAK TUESDAY.
&&
.MARINE...WE ARE CONTINUING TO SEE MARGINAL SCA CONDITIONS IN OUR
WESTERN WATERS...WITH SOLID SCEC CONDITIONS IN THE EAST. SEE NO
REASON AT THIS TIME TO MAKE ANY CHANGES TO THE CURRENT BREAKUP IN
THE COASTAL WATERS. EXPECT WINDS TO SWING TO WESTERLY IN THE WESTERN
WATERS LATER THIS AFTERNOON AND THEN NORTHWEST AS THE FRONT CROSSES
THE WATERS THIS EVENING.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT UNTIL 00Z TUESDAY GMZ750-770.
&&
AVIATION...DUVAL
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Nov 26, 5:40 AM EST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
540 AM EST MON NOV 26 2007
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-271100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
540 AM EST MON NOV 26 2007 /440 AM CST MON NOV 26 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN
PANHANDLE...AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
A STRONG COLD FRONT WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON
AND EVENING...PRECEDED BY A BAND OF SHOWERS AND THUNDERSTORMS. A FEW
OF THE STORMS MAY BE SEVERE OVER SOUTHEAST ALABAMA...THE FLORIDA
PANHANDLE AND COASTAL WATERS THIS MORNING...AND THIS AFTERNOON
ACROSS SOUTHWEST GEORGIA AND THE WESTERN FLORIDA BIG BEND. THE MAIN
THREATS FROM THESE STORMS WILL BE FREQUENT LIGHTNING...TORRENTIAL
DOWNPOURS AND WIND GUSTS TO AROUND 40 MPH. GUSTY SOUTHERLY WINDS WILL
CREATE HAZARDOUS CONDITIONS FOR MARINE INTERESTS TODAY...WITH SMALL
CRAFT ADVISORIES IN EFFECT FOR THE PANHANDLE COASTAL WATERS. SMALL
CRAFT SHOULD ALSO EXERCISE CAUTION OVER THE BIG BEND COASTAL WATERS.
FINALLY...THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE PANHANDLE
BEACHES TODAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
DRY CONDITIONS WITH SEASONABLE TEMPERATURES WILL PREVAIL THROUGH THE
FIRST HALF OF THE UPCOMING WEEKEND. THE NEXT CHANCE OF RAIN WILL BE
ON SUNDAY AS ANOTHER COLD FRONT APPROACHES FROM THE NORTHWEST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY...ESPECIALLY FOR AREAS WEST
OF A LINE FROM ALBANY TO APALACHICOLA.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
JAMSKI
In the hours before
Special weather statement, Nov 26, 7:21 AM EST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
721 AM EST MON NOV 26 2007
FLZ008-261245-
COASTAL WALTON-
621 AM CST MON NOV 26 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WALTON COUNTY...
* UNTIL 645 AM CST
AT 616 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTA ROSA BEACH...MOVING NORTHEAST AT 40
MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
12-WATSON
Special weather statement, Nov 26, 7:56 AM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
756 AM EST MON NOV 26 2007
FLZ008>012-261345-
BAY-COASTAL WALTON-HOLMES-JACKSON-WASHINGTON-
656 AM CST MON NOV 26 2007
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...HOLMES...JACKSON...
WALTON AND WASHINGTON COUNTIES...
* UNTIL 745 AM CST
AT 653 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF VERNON TO 13 MILES SOUTHEAST OF SANTA ROSA BEACH...MOVING
NORTHEAST AT 45 MPH.
PEOPLE IN EASTERN HOLMES...NORTHWESTERN JACKSON...SOUTHEASTERN
WALTON...WESTERN BAY AND WESTERN WASHINGTON COUNTIES...INCLUDING THE
CITIES OF BONIFAY AND VERNON...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
12-WATSON
Local storm report, Nov 26, 8:14 AM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 AM EST MON NOV 26 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM TSTM WND DMG 4 N DE FUNIAK SPRINGS 30.77N 86.12W
11/26/2007 WALTON FL LAW ENFORCEMENT
1 TREE REPORTED DOWN AT INGLE ROAD AND COUNTY ROAD 1883.
&&
GODSEYSpecial weather statement, Nov 26, 9:36 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 AM EST MON NOV 26 2007
FLZ010-012-261515-
BAY-WASHINGTON-
836 AM CST MON NOV 26 2007
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY AND WASHINGTON
COUNTIES...
* UNTIL 915 AM CST
AT 831 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF LYNN HAVEN TO 13 MILES SOUTHWEST OF LOWER GRAND LAGOON...OR ALONG
A LINE EXTENDING FROM 12 MILES NORTHWEST OF LYNN HAVEN TO 18 MILES
SOUTHWEST OF PANAMA CITY...MOVING NORTHEAST AT 35 MPH.
THESE STORMS WILL BE NEAR...
UPPER GRAND LAGOON BY 845 AM CST.
PRETTY BAYOU BY 850 AM CST.
PANAMA CITY BY 855 AM CST.
HILAND PARK BY 900 AM CST.
SPRINGFIELD BY 905 AM CST.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
12-WATSON
Thunderstorm Wind, Miller
- When
- November 26, 10:00 AM EST to 10:05 AM EST
- Where
- Miller County, 5 mi WSW of Enterprise
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 31.092, -84.898
Two small farm sheds lost their roofs. One irrigation system was overturned along with three uprooted pecan trees. The damage occurred just north of the Seminole-Miller County line near Grady Cobb Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in Pennsylvania, November 26, 20075 events
- Heavy Snow in Montana, November 26 to 27, 20074 events
- Heavy Snow in Idaho, November 26 to 27, 20073 events
- Hail and Damaging Wind in Georgia, November 26, 2007$500 · 50 kt wind · 2 events
- Winter Storm in Montana, November 26 to 27, 20072 events
- Heavy Snow in Washington, November 26 to 27, 20071 event
- Heavy Snow in Washington, November 26 to 27, 20071 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 65870.